Alert archive / Oregon / Wind Advisories in 2013

Wind Advisory 7, NWS Pendleton, OR

March 19, 20136 counties in Oregon; 6 counties in Washington

NWS Pendleton, OR issued this wind advisory at Mar 19, 2013, 2:33 PM PDT for 6 counties in Oregon; 6 counties in Washington. It took effect at Mar 20, 2013, 12:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2013, 2:33 PM PDT (21:33 UTC)
In effect from
Mar 20, 2013, 12:00 PM PDT
Expired
Mar 20, 2013, 9:02 PM PDT
In force
9 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 69 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2013-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2013-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WWUS76 KPDT 192133
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
233 PM PDT TUE MAR 19 2013

...VERY WINDY WEDNESDAY AFTERNOON AND EVENING...

.A TIGHT PRESSURE GRADIENT BEHIND A COLD FRONT WILL PRODUCE VERY
WINDY CONDITIONS DURING WEDNESDAY AFTERNOON AND EVENING. THE
GRADIENT SHOULD WEAKEN WITH THE WIND DECREASING BY MIDNIGHT.
|
ORZ041-042-044-507-508-WAZ024-028-029-521-200545-
/O.NEW.KPDT.WI.Y.0007.130320T1900Z-130321T0700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
233 PM PDT TUE MAR 19 2013

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT
WEDNESDAY NIGHT. 


* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON AND BECOME
  STRONGEST BETWEEN 3 PM AND 9 PM.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH A
  OCCASIONAL GUSTS TO AROUND 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE
  DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP AND
  CAUSE A HAZARD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR
PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
223 
WWUS76 KPDT 200457
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
957 PM PDT TUE MAR 19 2013

...VERY WINDY WEDNESDAY AFTERNOON AND EVENING...

.A TIGHT PRESSURE GRADIENT BEHIND A COLD FRONT WILL PRODUCE VERY
WINDY CONDITIONS WEDNESDAY AFTERNOON AND EVENING. THE GRADIENT
SHOULD WEAKEN WITH THE WINDS DECREASING BY MIDNIGHT.

ORZ041-042-044-507-508-WAZ024-028-029-521-201300-
/O.CON.KPDT.WI.Y.0007.130320T1900Z-130321T0700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
957 PM PDT TUE MAR 19 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT
PDT WEDNESDAY NIGHT. 

* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON AND BECOME 
  STRONGEST BETWEEN 3 PM AND 9 PM. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH A 
  OCCASIONAL GUSTS TO AROUND 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE 
  DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP 
  AND CAUSE A HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR
PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
601 
WWUS76 KPDT 201145
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
445 AM PDT WED MAR 20 2013

...VERY WINDY THIS AFTERNOON AND EVENING...

.A TIGHT PRESSURE GRADIENT BEHIND A COLD FRONT WILL PRODUCE VERY
WINDY CONDITIONS THIS AFTERNOON AND EVENING. THE GRADIENT SHOULD
WEAKEN WITH THE WINDS DECREASING BY MIDNIGHT TONIGHT.

ORZ041-042-044-507-508-WAZ024-028-029-521-202200-
/O.CON.KPDT.WI.Y.0007.130320T1900Z-130321T0700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
445 AM PDT WED MAR 20 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT. 

* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON AND BECOME 
  STRONGEST BETWEEN 3 PM AND 9 PM. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH A 
  OCCASIONAL GUSTS TO AROUND 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE 
  DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP 
  AND CAUSE A HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR
PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
074 
WWUS76 KPDT 202110
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
210 PM PDT WED MAR 20 2013

...VERY WINDY THIS AFTERNOON AND EVENING...

.A STRONG PRESSURE GRADIENT COMBINED WITH WINDS ALOFT WILL PRODUCE
VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING. THE GRADIENT
SHOULD WEAKEN WITH THE WINDS DECREASING AFTER MIDNIGHT. 

ORZ041-042-044-507-508-WAZ024-028-029-521-210600-
/O.CON.KPDT.WI.Y.0007.000000T0000Z-130321T0700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
210 PM PDT WED MAR 20 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* TIMING: WINDS ARE INCREASING THIS AFTERNOON BEHIND THE COLD
  FRONTAL PASSAGE. STRONG WINDS ARE EXPECTED INTO THE EVENING.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH OCCASIONAL
  GUSTS TO AROUND 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE 
  DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP 
  AND CAUSE A HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR
PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
688 
WWUS76 KPDT 210402
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
902 PM PDT WED MAR 20 2013

ORZ041-042-044-507-508-WAZ024-028-029-521-210515-
/O.CAN.KPDT.WI.Y.0007.000000T0000Z-130321T0700Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
902 PM PDT WED MAR 20 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE REGION HAVE DECREASED THIS EVENING. AS A RESULT
THE WIND ADVISORIES HAVE BEEN CANCELLED. WINDS WILL CONTINUE IN
THE 20 TO 30 MPH RANGE ACROSS THE LOWER COLUMBIA BASIN AND THE
BLUE MOUNTAIN FOOTHILLS THROUGH THE NIGHT. ELSEWHERE WINDS WILL
RUN 10 TO 20 MPH FOR THE REMAINDER OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 19, 2:25 PM PDT, 8 minutes earlier.

Area forecast discussion, Mar 19, 2:25 PM PDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 PM PDT TUE MAR 19 2013

.SHORT TERM...TONIGHT THROUGH FRIDAY...SEVERAL DAYS OF UNSETTLED
WEATHER WITH SHOWERY...WINDY...AND COOLER CONDITIONS. HAVE ISSUED A
WIND ADVISORY FOR WEDNESDAY AFTERNOON AND EVENING ACROSS THE
COLUMBIA BASIN...NORTHCENTRAL OREGON AND THE SIMCOE HIGHLANDS
SOUTHCENTRAL WASHINGTON.

MODELS IN GOOD AGREEMENT WITH A VIGOROUS NEGATIVE TILT UPPER LEVEL
TROUGH MOVING ACROSS THE AREA WEDNESDAY. A SURFACE WARM FRONT WILL
APPROACH THE AREA EARLY WEDNESDAY FOLLOWED BY STRONG COLD FRONT.
AHEAD OF THE WARM FRONT...RAIN WILL BE INCREASING WITH RISING SNOW
LEVELS TONIGHT.  TEMPERATURES LOOK TO BE 15 TO 20 DEGREES WARMER
THAN LAST NIGHT. THE COLD FRONT SHOULD ENTER OVER THE WASHINGTON
CASCADES BY LATE WEDNESDAY MORNING AND EXIT THE SNAKE RIVER BORDER
BY LATE AFTERNOON. A STRONG PRESSURE GRADIENT DEVELOPS BEHIND THE
FRONT WITH 12 MB DIFFERENCE BETWEEN PORTLAND AND SPOKANE AND 40-50
MPH WINDS AT 850 MB.

A MODERATE TO STRONG SURFACE GRADIENT AND NORTHWEST FLOW ALOFT
CONTINUES THURSDAY AND FRIDAY WITH REINFORCING COLD AIR. UPSLOPE
SNOW SHOWERS WILL PREVAIL MAINLY IN THE BLUE MOUNTAINS AND NEAR THE
CASCADE CREST.  HULL

..LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT...AN UPPER LEVEL
TROUGH WILL CONTINUE TO DEEPEN OVER THE ROCKIES AND CENTRAL PLAINS
THIS WEEKEND.  NORTH TO NORTHWEST FLOW WILL PREVAIL FOR THE TIME
PERIOD.  WHILE THE LOWER ELEVATIONS SHOULD REMAIN DRY FOR THE
MAJORITY OF THE EXTENDED...THERE WILL BE ON AND OFF PERIODS OF
UPSLOPE MOISTURE ALONG THE BLUE MOUNTAINS AND WALLOWA COUNTY.
ALSO...EXPECT LINGERING SLOP OVER SHOWERS ALONG THE CASCADES.  BY
MONDAY A BRIEF UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE
AREA...WARMER TEMPERATURES AND DRIER CONDITIONS CAN BE EXPECTED WITH
THIS SYSTEM.  BUT BY TUESDAY THE RIDGE WILL BEGIN TO SHIFT OFF TO
THE EAST AND ANOTHER DISTURBANCE WILL BEGIN TO DRAW UP MOISTURE TO
THE AREA.  ALTHOUGH CHANCES FOR PRECIPITATION WILL INCREASE...WARM
MOIST SOUTHERLY FLOW SHOULD INCREASE THE TEMPERATURES AS WELL.  THIS
COULD SET UP FOR POTENTIAL THUNDERSTORMS WITH THE FRONTAL PASSAGE
LATER IN THE WEEK.  BUT NO THUNDER ANTICIPATED THROUGH TUESDAY
NIGHT.  WEBER

&&

.AVIATION...PREVIOUS DISCUSSION...18Z TAFS...ANOTHER WEATEHR SYSTEM
WILL MAKE ITS WAY ACROSS THE AREA TODAY THROUGH TOMORROW.  HIGH
CLOUDS WILL START OFF THE TAF PERIOD...WITH CIGS QUICKLY DECREASING
OVER THE NEXT 6 TO 12 HOURS AT ALL TAF SITES.  EXPECT SHOWERS AT ALL
TAF SITES BY 03Z THIS EVENING.  ON AND OFF RAIN SHOWERS WILL LIKELY
CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD.  VISIBILITIES HAVE
BEEN REDUCED TO FACTOR IN SOME POTENTIAL MODERATE RAIN SHOWERS.
WINDS MAY START TO PICK UP ABOVE 10KTS AFTER 15Z TOMORROW AS THE
NEXT FRONTAL SYSTEM APPROACHES.  WEBER

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  43  59  34  45 /  80  60  30  20
ALW  46  59  39  47 /  70  70  30  20
PSC  44  61  40  51 /  80  50  10  10
YKM  38  58  32  48 /  90  60  20  10
HRI  42  61  36  50 /  80  60  20  10
ELN  37  55  32  45 /  90  60  20  20
RDM  41  54  23  41 /  80  60  30  20
LGD  44  55  32  40 /  80  70  50  30
GCD  40  53  31  40 /  80  70  50  20
DLS  43  56  35  48 /  90  60  20  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY
     NIGHT ORZ041-042-044-507-508.

WA...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY
     NIGHT WAZ024-028-029-521.

&&

THREAT INDEX
WEDNESDAY : YELLOW
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

79/89/89
Hazardous weather outlook, Mar 19, 5:06 AM PDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
506 AM PDT TUE MAR 19 2013

ORZ044-507-508-WAZ028-029-201215-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
506 AM PDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTHEAST OREGON...SOUTH CENTRAL WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WARM FRONT WILL MOVE OVER THE FORECAST AREA WITH CHANCES
OF PRECIPITATION INCREASING FROM SOUTHWEST TO NORTHEAST AS THE FRONT
LIFTS NORTHWARD. THE FRONT WILL ALSO BRING WARMER TEMPERATURES AND
RISING SNOW LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY AFTERNOON A COLD FRONT WILL MOVE ACROSS EASTERN
WASHINGTON AND OREGON. STRONGER WINDS ALOFT WILL MIX TO THE
SURFACE BEHIND THE FRONT. SOUTHWEST WINDS ACROSS THE LOWER
COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS WILL INCREASE TO 25 TO
35 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY MAY BE NEEDED FOR THE
LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS. WINDS WILL
DECREASE EARLY THURSDAY.

Nearby

Wind Advisories in Oregon, 2013Wind Advisories in Washington, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.